Skip to content Skip to navigation


Fei Guo Associate Professor

Research Interests: 
Partial Differential Equations

Educational Background


  • PhD, Partial Differential Equations, Fudan University (2007)
  • MA, Nonlinear Functional Analysis, Qufu Normal University (2001)
  • BA, Mathematids, Qufu Normal University (1998)




Research Projects

The study on some shallow water waves equations(The National Nature Science Fund, 2013/01-2016/12)


Journal Articles:

  1. Chen Ming, Guo Fei, Liu Yue and Changzheng Qu, Analysis on the blow-up of solutions  to a class of integrable peakon equations, Journal of Functional Analysis, 270(6)(2016), 2343-2374.
  2. Guo Fei,  Breaking waves for the periodic two-component Camassa-Holm system, Proceeding of the American Mathematical Society, 2014, 142(7), 2407-2415.
  3. Han Yanwu, Guo Fei, Gao Hongjun, On solitary waves and wave-breaking phenomena  for a generalized two-component integrable Dullin-Gottwald-Holm system, Journal of Nonlinear Science, 2013, 23(4), 617-656.
  4. Guo Fei, Gao Hongjun, Liu Yue, On the wave-breaking phenomena  for the two-component Dullin-Gottwald-Holm system, Journal of London Mathematical Society, 2012, 86(2), 810-834.
  5. Guo Fei, Wave breaking phenomena, decay property and limit behavior of solutions of the Degasperis-Procesi equation, Proceedings of The Royal Society of Edinburgh, 2012, 142(4): 805-824.
  6. Guo Fei, Gao Hongjun, Liu Yue, Existence of permanent and breaking waves for the periodic Degasperis-Procesi equation with linear dispersion, Journal für die reine und angewandte Mathematik, 2011, 657(8): 199-223.
  7. Guo Fei, Feng Baofeng, Gao Honjun, Liu Yue, On the initial-value problem to the Degasperis-Procesi equation with linear dispersion, Discerte and Continuous Dynamical Systems, 2010, 26(4): 1269-1290.